# SDR HEEA968332

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 102005901
- Condition: Slow Erect
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE SLOW ERECTION. SLOW ON ROLL ERECTION RATES.
